# SDR DALA2023120409922

- Difficulty date: December 1, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 60,584 hours, 31,576 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3126 - MISC/DE - DUE TO YELLOW HYDRAULIC SYSTEM FLUID LOSS. FOUND CHECK VALVE CRACKED AT PTU MANIFOLD. CORRECTIVE ACTION: REPLACED PTU MANIFOLD CHECK VALVE MPN: ZCV64-12 (3093GM). OPS AND LEAK CHECK GOOD. (4308380)
